# SDR FDEA201305020896

- Difficulty date: May 2, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,109 hours, 11,041 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 26C175282
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REMOTE PRESSURE PRESS TO TEST INOPERATIVE.  REPLACED LIGHT ASSY IAW MM 25-61-04 AND TESTED IAW MM 25-61-04-5.
